MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pericardial effusion, cardiac tamponade and hypotension.During a left atrial appendage closure (laac) procedure, a versacross rf wire was selected for transseptal access.Prior to the procedure, a small pericardial effusion was identified on imaging.The watchman fxd curve access system (was) with versacross rf wire was positioned posteriorly for the initial transeptal puncture (tsp).The physician reported difficulty advancing the sheath across the septum.A second transseptal puncture was subsequently performed.The rf wire was advanced into the left atrial appendage (laa) and then exchanged for a pigtail catheter.A 24 mm watchman flx pro laa closure and delivery system (wds) was initially selected; however, the device appeared too distally pinched and was removed.The device was exchanged for a 20 mm watchman flx pro wds.The 20 mm watchman flx pro device was successfully deployed and implanted in the laa.At the conclusion of the procedure, the pre-existing pericardial effusion was noted to have increased in size and the patient blood pressure decreased.A pericardiocentesis was performed, and approximately 550 cc of bright red blood was drained from the pericardial space.The patient received one unit of blood transfusion.A pericardial drain was left in place, and the patient was transferred to the intensive care unit (icu) for monitoring and observation.Subsequently, the pericardial drain was removed.The physician suspects the versacross rf wire contributed to the pericardial effusion.The patient was reported to be stable and was discharged from the hospital.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50854472
Report Number2124215-2026-50411
Device Sequence Number9953491
Product Code DXF
UDI-Device Identifier00685447019497
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0085051942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale
Patient Weight136 LB